I have had 3 treatments. I went off of Propecia 2 yrs. ago because I traveled a lot and worked outdoors and it just wasn’t conducive to my lifestyle. My hair has thinned significantly since then. I am thinning allover on top and I am balding in the back. I have noticeable incisions from my donor areas and now the scars show.
It would be important for us to see you and perform a complete examination in order to answer your questions. We can certainly attempt to fix old scars, but without examining you, I can not answer your question about the scar.
You mentioned that you have stopped Propecia 2 years ago. Whatever benefits you might have achieved may be lost, permanently. You can try it again, and you may sill pick up some benefit. I am not clear what scars you are talking about. Hair loss in the donor area (assuming that you had a series of transplants) should not be impacted by stopping Propecia.